Indian Journal of Pathology and Microbiology
Home About us Instructions Submission Subscribe Advertise Contact e-Alerts Ahead Of Print Login 
Users Online: 305
Print this page  Email this page Bookmark this page Small font sizeDefault font sizeIncrease font size

    Article Cited by others


Differential diagnosis of oncocytic pleomorphic adenoma

Yang Shaodong

Year : 2011| Volume: 54| Issue : 4 | Page no: 853-854

   This article has been cited by
1 Authorsę reply
Mariano, F.V., Vidaurre, E.C., Bologna-Molina, R.E., Carlos-Bregni, R., Paes De Almeida, O.
Indian Journal of Pathology and Microbiology. 2011; 54(4): 854
[Pubmed]  [Google Scholar]


Read this article